MathSciNet Relay Station
MathSciNet bibliographic data
MR639998 35Q99 (92A15)
Ablowitz, Mark J.; Zeppetella, Anthony Explicit solutions of Fisher's equation for a special wave speed. Bull. Math. Biol. 41 (1979), no. 6, 835–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement